# SDR HNAA9892057

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 54C546347
- Condition: Failed
- Location: Nlg
- Part time: 27,493 hours
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT/HHH - FLT 3160 - LOST HYDRAULIC QUANTITY AND PRESSURE AFTER LANDING GEAR EXTENSION.  DIVERTED TO SAV.  REMOVED AND REPLACED SOLENOID SEQUENCE VALVE FOR NOSE GEAR.  SERVICED AND BLED NR 2 HYDRAULIC SYSTEM.  OPS AND LEAK CHECK GOOD.  (X)
